# SDR AALA201608159012

- Difficulty date: August 12, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N291AY
- Make and model: Airbus A330-243
- Aircraft serial: 1502
- Aircraft time: 10,661 hours, 1,663 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT SEAT 1A, INOPERATIVE.  REPLACED THE EMERGENCY LIGHT AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-11.
